Making doughnuts of Cohen reals

Lorenz Halbeisen

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)173-178
Number of pages6
JournalMLQ. Mathematical Logic Quarterly
Volume49
Issue number2
Publication statusPublished - 2003

Cite this

Halbeisen, Lorenz. / Making doughnuts of Cohen reals. In: MLQ. Mathematical Logic Quarterly. 2003 ; Vol. 49, No. 2. pp. 173-178.
@article{d790ee2f127f46fcbbd5176f3a82a7f1,
title = "Making doughnuts of Cohen reals",
author = "Lorenz Halbeisen",
year = "2003",
language = "English",
volume = "49",
pages = "173--178",
journal = "MLQ. Mathematical Logic Quarterly",
number = "2",

}

Halbeisen, L 2003, 'Making doughnuts of Cohen reals', MLQ. Mathematical Logic Quarterly, vol. 49, no. 2, pp. 173-178.

Making doughnuts of Cohen reals. / Halbeisen, Lorenz.

In: MLQ. Mathematical Logic Quarterly, Vol. 49, No. 2, 2003, p. 173-178.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Making doughnuts of Cohen reals

AU - Halbeisen, Lorenz

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0037235440&partnerID=8YFLogxK

M3 - Article

VL - 49

SP - 173

EP - 178

JO - MLQ. Mathematical Logic Quarterly

JF - MLQ. Mathematical Logic Quarterly

IS - 2

ER -